Translator Disclaimer
2018 Asymptotic behavior of integral closures, quintasymptotic primes and ideal topologies
Reza Naghipour, Peter Schenzel
Rocky Mountain J. Math. 48(2): 551-572 (2018). DOI: 10.1216/RMJ-2018-48-2-551

Abstract

Let $R$ be a Noetherian ring, $N$ a finitely generated $R$-module and $I$ an ideal of $R$. It is shown that the sequences $Ass _R R/(I^n)_a^{(N)}$, $Ass _R (I^n)_a^{(N)}/ (I^{n+1})^{(N)}_a$ and $Ass _R (I^n)_a^{(N)}/ (I^n)_a$, $n= 1,2, \ldots $, of associated prime ideals, are increasing and ultimately constant for large $n$. Moreover, it is shown that, if $S$ is a multiplicatively closed subset of $R$, then the topologies defined by $(I^n)_a^{(N)}$ and $S((I^n)_a^{(N)})$, $n\geq 1$, are equivalent if and only if $S$ is disjoint from the quintasymptotic primes of $I$. By using this, we also show that, if $(R, \mathfrak {m})$ is local and $N$ is quasi-unmixed, then the local cohomology module $H^{\dim N}_I(N)$ vanishes if and only if there exists a multiplicatively closed subset $S$ of $R$ such that $\mathfrak {m} \cap S \neq \emptyset $ and the topologies induced by $(I^n)_a^{(N)}$ and $S((I^n)_a^{(N)})$, $n\geq 1$, are equivalent.

Citation

Download Citation

Reza Naghipour. Peter Schenzel. "Asymptotic behavior of integral closures, quintasymptotic primes and ideal topologies." Rocky Mountain J. Math. 48 (2) 551 - 572, 2018. https://doi.org/10.1216/RMJ-2018-48-2-551

Information

Published: 2018
First available in Project Euclid: 4 June 2018

zbMATH: 06883481
MathSciNet: MR3810209
Digital Object Identifier: 10.1216/RMJ-2018-48-2-551

Subjects:
Primary: 13B20, 13E05

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • 2018
Back to Top